# SDR AALA202509125048

- Difficulty date: August 28, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N406AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8834
- Aircraft time: 20,971 hours, 5,755 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Out Of Rig
- Location: Zone 500 - Lh Wi
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO IAD DUE TO THE FLIGHT CREW REPORTING A FLIGHT CONTROL FLAPS LOCKED ALIGNMENT FAULT. THE AIRCRAFT LANDED SAFELY AT IAD WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE LEFT TRAILING EDGE FLAPS #3 AND 4 ALONG WITH THE FLAP DRIVE SYSTEM ON BOTH WINGS OUT OF RIG. MAINTENANCE ADJUSTED THE LEFT WING #3 AND 4 FLAPS PER AMM 27-51-00, ALONG WITH THE FLAP DRIVE SYSTEM ON BOTH WINGS PER AMM 27-54-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ISSUES NOTED.
